Следене
Paolo Bonicatto
Paolo Bonicatto
Потвърден имейл адрес: unitn.it
Заглавие
Позовавания
Позовавания
Година
A uniqueness result for the decomposition of vector fields in
S Bianchini, P Bonicatto
Inventiones mathematicae 220 (1), 255-393, 2020
472020
Renormalization for autonomous nearly incompressible BV vector fields in two dimensions
S Bianchini, P Bonicatto, NA Gusev
SIAM Journal on Mathematical Analysis 48 (1), 1-33, 2016
192016
On the advection-diffusion equation with rough coefficients: weak solutions and vanishing viscosity
P Bonicatto, G Ciampa, G Crippa
Journal de Mathématiques Pures et Appliquées 167, 204-224, 2022
112022
Indecomposable sets of finite perimeter in doubling metric measure spaces
P Bonicatto, E Pasqualetto, T Rajala
Calculus of Variations and Partial Differential Equations 59 (2), 63, 2020
92020
Non-uniqueness of signed measure-valued solutions to the continuity equation in presence of a unique flow
P Bonicatto, NA Gusev
Rendiconti Lincei 30 (3), 511-531, 2019
82019
Untangling of trajectories for non-smooth vector fields and Bressan's Compactness Conjecture
P Bonicatto
SISSA, 2017
82017
Regularity estimates for the flow of BV autonomous divergence-free vector fields in
P Bonicatto, E Marconi
Communications in Partial Differential Equations 46 (12), 2235-2267, 2021
72021
On the structure of divergence-free measures on
P Bonicatto, NA Gusev
arXiv preprint arXiv:1912.10936, 2019
72019
Decomposition of integral metric currents
P Bonicatto, G Del Nin, E Pasqualetto
Journal of Functional Analysis 282 (7), 109378, 2022
62022
A lagrangian approach to multidimensional conservation laws
S Bianchini, P Bonicatto, E Marconi
preprint SISSA 36, 2017
62017
A Bourgain–Brezis–Mironescu representation for functions with bounded deformation
A Arroyo-Rabasa, P Bonicatto
Calculus of Variations and Partial Differential Equations 62 (1), 33, 2023
52023
Superposition principle for the continuity equation in a bounded domain
P Bonicatto, NA Gusev
Journal of Physics: Conference Series 990 (1), 012002, 2018
52018
Lagrangian approach to multidimensional scalar conservation laws
S Bianchini, E Marconi, SA Bonicatto
Preprint SISSA 36, 2017
52017
Representation of the total variation as a $\Gamma $-limit of $ BMO $-type seminorms
A Arroyo-Rabasa, P Bonicatto, G Del Nin
arXiv preprint arXiv:2112.03832, 2021
32021
Existence and uniqueness for the transport of currents by Lipschitz vector fields
P Bonicatto, G Del Nin, F Rindler
Journal of Functional Analysis 286 (7), 110315, 2024
22024
On the structure of divergence-free measures on ℝ2
P Bonicatto, NA Gusev
Advances in Calculus of Variations 15 (4), 879-911, 2022
22022
Transport of currents and geometric Rademacher-type theorems
P Bonicatto, G Del Nin, F Rindler
arXiv preprint arXiv:2207.03922, 2022
22022
Failure of the chain rule in the non steady two-dimensional setting
S Bianchini, P Bonicatto
Current Research in Nonlinear Analysis: In Honor of Haim Brezis and Louis …, 2018
22018
A regularity result for the Fokker-Planck equation with non-smooth drift and diffusion
P Bonicatto, G Ciampa, G Crippa
arXiv preprint arXiv:2310.12625, 2023
12023
Lagrangian Representations for Linear and Nonlinear Transport
S Bianchini, P Bonicatto, E Marconi
Journal of Mathematical Sciences 253, 642-659, 2021
12021
Системата не може да изпълни операцията сега. Опитайте отново по-късно.
Статии 1–20